Convergence to equilibria in recurrence equations

R. P. Agarwal, M. Pituk

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we deal with linear and nonlinear perturbations of first-order recurrence systems with constant coefficients having infinitely many equilibria. We give sufficient conditions for the asymptotic constancy of the solutions of the perturbed equation. As a consequence of our main theorem, we obtain sufficient conditions for systems of higher-order difference equations to have asymptotic equilibrium.

Original languageEnglish
Pages (from-to)357-368
Number of pages12
JournalComputers and Mathematics with Applications
Volume36
Issue number10-12
DOIs
Publication statusPublished - Jan 1 1998

Keywords

  • Asymptotic constancy
  • Asymptotic equilibrium
  • Equilibrium point
  • Recurrence equation
  • Uniform stability

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Convergence to equilibria in recurrence equations'. Together they form a unique fingerprint.

  • Cite this